# SDR DL72S990832

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- Engine: Pwa JT8D15A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Contaminated
- Location: Nr 3 Engine
- Part time: 54,253 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 3 OIL FILTER BYPASS LIGHT CAME ON AT 17K FT.  OIL PRESS TEMP AND QTY ARE GOOD POM PROCEDURES COMPLIED WITH.  LIGHT REMAINED ON AND NR 3 ENGINE WAS SHUT DOWN IAW POM PROCEDURES.  REMOVED FILTER, FOUND CARBON BUILDUP.  INSTALLED NEW FILTER AND RAN ENG PER MM.  REMOVED NEW FILTER AND FOUND MORE CONTAMINATION, CARBON CONTAMINATION IS WITHIN MM.  LIMITS FOR 50 HOUR FLY BACK.  INSTALLED NEW OIL FILTER.  GOOD FOR SERVICE.  MCC AND EQUIPMENT CONTROL WERE NOTIFIED.
